BibTeX record journals/cacm/Jefferson61

download as .bib file

@article{DBLP:journals/cacm/Jefferson61,
  author    = {David K. Jefferson},
  title     = {Algorithm 73: incompleter elliptic integrals},
  journal   = {Commun. {ACM}},
  volume    = {4},
  number    = {12},
  pages     = {543},
  year      = {1961},
  url       = {https://doi.org/10.1145/366853.366864},
  doi       = {10.1145/366853.366864},
  timestamp = {Tue, 06 Nov 2018 12:51:36 +0100},
  biburl    = {https://dblp.org/rec/journals/cacm/Jefferson61.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics